# SDR SWIA200312457

- Difficulty date: September 23, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 11,817 hours, 17,477 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 1319
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 7,754 hours, 10,546 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY LIGHTS INOP.   REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK IAW EMB MM 33-50-02.  OPS CHECK GOOD.
